# SDR SWAA2015070141285

- Difficulty date: May 13, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 42,611 hours, 29,026 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 9955752
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER FRAME CRACKED BETWEEN BS 161.375 TO 197.375 AT AFT SIDE.  REPAIRED FRAME IAW SRM & DWG.
